# SDR DALA2023012400528

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 29,130 hours, 11,070 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOORBEAM UPPER FACE AT STA: 986.5 RBL+4, RBL+12, RBL+19.5, RBL+23, RBL+ 29.5 AND RBL+34.  THE FLOORBEAM UPPER FACE WAS REPAIRED IAW SRM 53-70-51-2R, PROCEDURE 4, REPAIR 4.
